Viewer Comments: Cyanide Poisoning - Symptoms

Patient Comments & Reviews

The eMedicineHealth doctors ask about Cyanide Poisoning:

Cyanide Poisoning - Symptoms

What were the symptoms of cyanide poisoning you or someone you know?

Anonymously share your comment to help others.Patient Discussions FAQs

1
Comment from: tenorlass, 65-74 Female (Patient) Published: December 09

My 6-month-old baby brother died from cyanide gas. It had been used to fumigate our house. I had just turned 3 and my sister was 7, and I think we have been affected medically about this event that happened in 1946. We both have lung conditions, and we both had to be resuscitated after the house had been fumigated in 1946.

1

Must Read Articles Related to Cyanide Poisoning

Coma
Coma Coma is a state of unconsciousness in which the patient does not consiously respond to the environment and stimuli. Causes of coma include head trauma, bleeding...learn more >>
Seizures Emergencies
Seizures Emergencies Seizures refer to uncontrolled electrical activity in the brain. Symptoms of seizures range from mild to severe and can lead to death. A number of factors can l...learn more >>
Smoke Inhalation
Smoke Inhalation The number one cause of death related to fires is smoke inhalation. An estimated 50-80% of fire deaths are the result of smoke inhalation injuries rather than b...learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Cyanide Poisoning:

Cyanide Poisoning - Causes

What was the cause of your or a friends case of cyanide poisoning?

Cyanide Poisoning - Treatment

How was your case of cyanide poisoning treated?



Viewer Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on eMedicineHealth. The opinions expressed in the comments section are of the author and the author alone. eMedicineHealth does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.



NIH talks about Ebola on WebMD


Medical Dictionary